Osaka Journal of Mathematics

Pathwise uniqueness for singular SDEs driven by stable processes

Enrico Priola

Full-text: Open access

Abstract

We prove pathwise uniqueness for stochastic differential equations driven by non-degenerate symmetric $\alpha$-stable Lévy processes with values in $\mathbb{R}^{d}$ having a bounded and $\beta$-Hölder continuous drift term. We assume $\beta > 1 - \alpha/2$ and $\alpha \in [1, 2)$. The proof requires analytic regularity results for the associated integro-differential operators of Kolmogorov type. We also study differentiability of solutions with respect to initial conditions and the homeomorphism property.

Article information

Source
Osaka J. Math., Volume 49, Number 2 (2012), 421-447.

Dates
First available in Project Euclid: 20 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1340197933

Mathematical Reviews number (MathSciNet)
MR2945756

Zentralblatt MATH identifier
1254.60063

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05] 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03]
Secondary: 60J75: Jump processes 35B65: Smoothness and regularity of solutions

Citation

Priola, Enrico. Pathwise uniqueness for singular SDEs driven by stable processes. Osaka J. Math. 49 (2012), no. 2, 421--447. https://projecteuclid.org/euclid.ojm/1340197933


Export citation

References

  • D. Applebaum: Lévy Processes and Stochastic Calculus, Cambridge Studies in Advanced Mathematics 93, Cambridge Univ. Press, Cambridge, 2004.
  • R.F. Bass: Regularity results for stable-like operators, J. Funct. Anal. 257 (2009), 2693–2722.
  • R.F. Bass and Z.-Q. Chen: Systems of equations driven by stable processes, Probab. Theory Related Fields 134 (2006), 175–214.
  • G. Da Prato and A. Lunardi: On the Ornstein–Uhlenbeck operator in spaces of continuous functions, J. Funct. Anal. 131 (1995), 94–114.
  • G. Da Prato and F. Flandoli: Pathwise uniqueness for a class of SDE in Hilbert spaces and applications, J. Funct. Anal. 259 (2010), 243–267.
  • A.M. Davie: Uniqueness of solutions of stochastic differential equations, Int. Math. Res. Not. IMRN 24 (2007), Art. ID rnm124, 26.
  • F. Flandoli, M. Gubinelli and E. Priola: Well-posedness of the transport equation by stochastic perturbation, Invent. Math. 180 (2010), 1–53.
  • E. Fedrizzi and F. Flandoli: Pathwise uniqueness and continuous dependence of SDEs with non-regular drift, Stochastics 83 (2011), 241–257.
  • I. Gyöngy and T. Martí nez: On stochastic differential equations with locally unbounded drift, Czechoslovak Math. J. 51 (126) (2001), 763–783.
  • N. Jacob: Pseudo Differential Operators and Markov Processes, I, Imp. Coll. Press, London, 2001.
  • V. Kolokoltsov: Symmetric stable laws and stable-like jump-diffusions, Proc. London Math. Soc. (3) 80 (2000), 725–768.
  • N.V. Krylov: Lectures on Elliptic and Parabolic Equations in Hölder Spaces, Graduate Studies in Mathematics 12, Amer. Math. Soc., Providence, RI, 1996.
  • N.V. Krylov and M. Röckner: Strong solutions of stochastic equations with singular time dependent drift, Probab. Theory Related Fields 131 (2005), 154–196.
  • H. Kunita: Stochastic differential equations based on Lévy processes and stochastic flows of diffeomorphisms; in Real and Stochastic Analysis, Trends Math, Birkhäuser, Boston, MA, 305–373, 2004.
  • V.P. Kurenok: Stochastic equations with time-dependent drift driven by Levy processes, J. Theoret. Probab. 20 (2007), 859–869.
  • A. Lunardi: Interpolation Theory, second edition, Appunti. Scuola Normale Superiore di Pisa (Nuova Serie), Edizioni della Normale, Pisa, 2009.
  • J. Picard: On the existence of smooth densities for jump processes, Probab. Theory Related Fields 105 (1996), 481–511.
  • E. Priola: Global Schauder estimates for a class of degenerate Kolmogorov equations, Studia Math. 194 (2009), 117–153.
  • P.E. Protter: Stochastic Integration and Differential Equations, second edition, Springer, Berlin, 2004.
  • H. Qiao and X. Zhang: Homeomorphism flows for non-Lipschitz stochastic differential equations with jumps, Stochastic Process. Appl. 118 (2008), 2254–2268.
  • G. Samorodnitsky and M.S. Taqqu: Stable Non-Gaussian Random Processes, Stochastic Modeling, Chapman & Hall, New York, 1994.
  • K. Sato: Lévy Processes and Infinitely Divisible Distributions, Cambridge Univ. Press, Cambridge, 1999.
  • \begingroup P. Sztonyk: Regularity of harmonic functions for anisotropic fractional Laplacians, Math. Nachr. 283 (2010), 289–311. \endgroup
  • H. Tanaka, M. Tsuchiya and S. Watanabe: Perturbation of drift-type for Lévy processes, J. Math. Kyoto Univ. 14 (1974), 73–92.
  • A.Ju. Veretennikov: Strong solutions and explicit formulas for solutions of stochastic integral equations, Mat. Sb. (N.S.) 111 (153) (1980), 434–452, 480.
  • J. Zabczyk: Topics in Stochastic Processes, Scuola Normale Superiore di Pisa. Quaderni. Scuola Norm. Sup., Pisa, 2004.
  • X. Zhang: Strong solutions of SDES with singular drift and Sobolev diffusion coefficients, Stochastic Process. Appl. 115 (2005), 1805–1818.
  • A.K. Zvonkin: A transformation of the phase space of a diffusion process that will remove the drift, Mat. Sb. (N.S.) 93 (135) (1974), 129–149.